# SDR MASA2013051052427

- Difficulty date: May 10, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 23,298 hours, 18,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BULBS IN GALLEY INOPERATIVE.  MX RE-LAMPED.
